About this blog

diary of accutane course

Entries in this blog

sitika

I have just started my second course of accutane. The first one was when I was only 20 years old. The side effects were severe, but it cleared my acne for 10 years! I had scars, but compared to what my skin had been like, it was nothing. I was really happy. About two years ago the spots started to creep up again, but not like acne, more like a rash and red bumps. I was diagnosed about 6 months ago with rosacea. I feel really depressed about it, understandably. I didnt think it would come back. I am so tired of having bad skin, it affects me as a person so much, i cant be myself. I have been on accutane now for 26 days. I started on 20mg a day, which was ok, but i asked the dermatologist if i can increase the dose to 40 mg. He said yes and about 8 days ago i started two pills a day. Then came the side effects....I lowered the dose again to one pill a day 3 days ago, but my skin is really dry, red and rash all over. It is peeling aswell. Feels as if I burnt my skin. Im drinking plenty of water, and staying indoors. My children have just gone to the park with my husband but i refused. I dont want to talk to anyone. I know i sound depressed, and i probably am to some extend, who wouldnt be? But I'm hoping at the end of the course i will have the same result i had 10 years ago. For my own information I will write the symptoms i have now:

_ burning face

- itchy skin

- red like sunburn

- rash on cheeks and jaw

- peeling of skin round nose and chin

The Acne.org Regimen
The Acne.org Regimen
Product & Treatment
Reviews
Support Forums